I took Plan B two hours after a condom broke during sex. It's been 7 days since I took the pill, and I've been bleeding heavily for 3 days. (started light and increased just like my period). Is it just side effects or my period? and can I still be pregnant?
There's no way of knowing which is causing it. It's a case of waiting for things to settle into a regular monthly cycle, again.
It is possible to bleed yet be pregnant, so I advise a pregnancy test when you are far enough along for it to show up.
If the bleeding is heavy & prolonged, pregnancy is less likely.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Feb 2015 • 1 answer
Updated 27 Jan 2016 • 1 answer
Updated 11 May 2017 • 2 answers
Updated 24 Jun 2018 • 2 answers
Updated 25 Nov 2018 • 1 answer